# SDR WVER1030201400005

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 26,837 hours, 22,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Chafed
- Location: Bs 913
- Part time: 26,837 hours, 22,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON FUSELAGE SKIN AT FS 913.0 AT STRINGER 27 APPROXIMATELY .5" X .375" X.025" DEEP.
